# SDR EE4Y201701192250

- Difficulty date: January 19, 2017
- Submitted: January 19, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N844AU
- Make and model: Boeing 737-400
- Aircraft serial: 25844
- Aircraft time: 54,018 hours, 33,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337551
- Condition: Damaged
- Location: Bs 333
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN AT BS 333,  BETWEEN STRINGERS 15 AND 16R,SKIN DENTED AND CRACKED.
